Tribinafine HCL: Generic for Lamisil – Side Effect

I’ve taken all sorts of medications over my lifetime, and I’ve had a (not too) wide range of side effects.

The worst so far was when I was given an antibiotic I didn’ t know that I was allergic to and wound up as one huge hive. It affected me everywhere on my body – except for my fingers, my toes and my dick.

But this new one is really miserable. According to what I’ve found on the webs between 0.6% and 2.8% of those taking the drug will experience an induced taste loss.

I have no sense of sweet, no sense of sour, no sense of hot (as in hot sauce) and no sense of salt. Everything  I put into my mouth tastes of something metallic. Peanut butter is a lump of greasy tasteless paste. A Little Debbie Nutty Bar tasted like nothing – but the textures were sensational! Rainier cherries are just cold lumps. [Rainier at the grocery store was spelled on the sign, much to my amusement, “Ranneer”!)

This is an unlooked for side effect – miserable in the way of tasting (or not tasting) things, but it may perhaps be useful in trying to lose weight. If food tastes like nothing or like crap I’m far less likely to eat anything.

Only six more weeks to go! I figure I can lose about 40 pounds – 60 if I ignore the headaches!

Advertisements

About fester60613

Evangelical Antireligionist.
This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s